# SDR DALA1102185522

- Difficulty date: November 24, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB DELAMINATED APPROX 8 SQUARE INCHES.  R & R RT ELEVATOR CONTROL TAB IAW AMM 27-30-03. ADJUSTMENT/TEST GOOD IAW MM 27-30-03-201 CORRECTED BY COOK 284650 STA DHN 10JAN11.  REQUIRED INSP COMPLETED.
